# SDR AALA202107196307

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 49,137 hours, 34,328 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK ODOR DURING CRUISE THROUGH TO LANDING AND TAXI-IN AT DFW. POSSIBLE FUMES REPORTED BY FLIGHT ATTENDANT. ALSO DETECTED IN COCKPIT ON SHORT FINAL APPROACH. FOUND APU TO BE SOURCE OF ODOR.  (OPEN)
